MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR
Model Number ARTHREX ANGEL PRP KIT (US TRAY)
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/03/2024, it was reported by a facility representative via (b)(4) that an abs-10061t arthrex angel® prp kit leaked.The issue occurred after the case was completed.When removing the disposable set from the machine, the technician discovered blood leaking from part of the tube that sits inside the ¿blue sensor¿ area of the machine.No adverse effects to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion of the cassette.

Brand Name
ARTHREX ANGEL PRP KIT (US TRAY)
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20462147
Report Number1220246-2024-08160
Device Sequence Number7880745
Product Code ORG
UDI-Device Identifier00888867279919
UDI-Public00888867279919
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX ANGEL PRP KIT (US TRAY)
Device Catalogue NumberABS-10061T
Device Lot Number4185150728
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown